# SDR AALA20021532

- Difficulty date: October 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEADING EDGE SLAT CABLE PULLEY CUT GROOVE IN NR 1 SLAT CASTING INBOARD SIDE FORWARD SIDE OF CASTING RT WING.  BLENDED GOUGE AND INSTALLED DOUBLER PER ESO 80559.  (M)
